Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A basis for free Lie rings and higher commutators in free groups


Author: Marshall Hall
Journal: Proc. Amer. Math. Soc. 1 (1950), 575-581
MSC: Primary 09.1X
MathSciNet review: 0038336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. (2) 38 (1937), no. 2, 526–532. MR 1503351, http://dx.doi.org/10.2307/1968569
  • [2] Philip Hall, A contribution to the theory of groups of prime power order, Proc. London Math. Soc. vol. 36 (1934) pp. 29-95.
  • [3] W. Magnus, Über Beziehungen zwischen höheren Kommutatoren, J. Reine Angew. Math. vol. 177 (1937) pp. 105-115.
  • [4] E. Witt, Treue Darstellung Liescher Ringe, J. Reine Angew. Math. vol. 177 (1937) pp. 152-160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0038336-7
PII: S 0002-9939(1950)0038336-7
Article copyright: © Copyright 1950 American Mathematical Society